# SDR 2007UALA02484

- Difficulty date: July 8, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 67,624 hours, 7,633 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 4J AFT INOP.  RESECURED EMERGENCY LIGHT CONNECTOR. OP CHECK NORMAL.
